ITEM METADATA RECORD
Title: Asymptotic behavior for Wall polynomials and the addition formula for little q-Legendre polynomials
Authors: Van Assche, Walter ×
Koornwinder, TH #
Issue Date: 1991
Publisher: Siam publications
Series Title: Siam journal on mathematical analysis vol:22 issue:1 pages:302-311
Abstract: Wall polynomials W(n)(x; b, q) are considered and their asymptotic behaviour is described when q = c(l/n) and n tends to infinity. The results are then used to derive the addition and product formulas for the Legendre polynomials from the recently obtained addition and product formulas for little q-Legendre polynomials.
ISSN: 0036-1410
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science